Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2015 (2015), Article ID 821519, 8 pages
http://dx.doi.org/10.1155/2015/821519
Research Article

Spherically Symmetric Geometries in and Gravitational Theories

1Centre for Theoretical Physics, The British University in Egypt, P.O. Box 43, Sherouk City 11837, Egypt
2Egyptian Relativity Group (ERG), Mathematics Department, Faculty of Science, Ain Shams University, Cairo 11566, Egypt

Received 3 April 2015; Revised 5 May 2015; Accepted 5 May 2015

Academic Editor: Rong-Gen Cai

Copyright © 2015 Gamal G. L. Nashed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

Gamal G. L. Nashed, “Spherically Symmetric Geometries in and Gravitational Theories,” Advances in High Energy Physics, vol. 2015, Article ID 821519, 8 pages, 2015. doi:10.1155/2015/821519